# SDR IPXA09157999

- Difficulty date: December 10, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

JUMPSEATER OPENED DOOR AND DEPLOYED ESCAPE SLIDE.  R & R MAIN CABIN DOOR SLIDE IAW MM 25-61-21-04. OPS CK GD.  THIS CLEARS DMI M414810.  PLACARD REMOVED.
